Anti-Depressants and Cutting

Discussion in 'DoDMERB' started by AmIDone, Mar 15, 2009.

  1. AmIDone

    AmIDone New Member

    Joined:
    Mar 15, 2009
    Messages:
    2
    Likes Received:
    0
    When I was around 13 (I'm 17 now), I was badly depressed. I was on anti-depressants for a few months and eventually started cutting. I had 5 scars on my arm and thigh that had actually risen. I recently got the risen scars removed and now they're just normal skin level scars. Will this get me DQ'd from the DODMER? Both the antidepressants and the cutting, even tho it happened years ago..? Im worried as Ive been accepted into Norwich University and offered $17.5k a year in financial assistance from the school and I'm basically on track to receive the Army ROTC scholarship except for the DODMER..!

    Thanks!
     
  2. MullenLE

    MullenLE Member

    Joined:
    May 31, 2008
    Messages:
    2,291
    Likes Received:
    15
    Cut and paste your posting; provide your full name and last 4 of your SSN; and send me the email to Larry.Mullen@dodmerb.tma.osd.mil. I will be better to assist from there. If you send today, I will reply before midnight.:thumb:
     

Share This Page